Volume 22, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Unfolded Seiberg–Witten Floer spectra, I: Definition and invariance

Tirasan Khandhawit, Jianfeng Lin and Hirofumi Sasahira

Geometry & Topology 22 (2018) 2027–2114
Abstract

Let Y be a closed and oriented 3–manifold. We define different versions of unfolded Seiberg–Witten Floer spectra for Y . These invariants generalize Manolescu’s Seiberg–Witten Floer spectrum for rational homology 3–spheres. We also compute some examples when Y is a Seifert space.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/gt

We have not been able to recognize your IP address 44.197.230.180 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
3-manifolds, Floer homotopy, Seiberg–Witten theory, Conley index
Mathematical Subject Classification 2010
Primary: 57R57
Secondary: 57R58
References
Publication
Received: 20 May 2016
Revised: 18 June 2017
Accepted: 22 July 2017
Published: 5 April 2018
Proposed: András I Stipsicz
Seconded: Ciprian Manolescu, Peter Ozsváth
Authors
Tirasan Khandhawit
Kavli IPMU
The University of Tokyo
Kashiwa
Japan
Jianfeng Lin
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Hirofumi Sasahira
Faculty of Mathematics
Kyushu University
Fukuoka
Japan